# SDR FDEA200904231389

- Difficulty date: April 23, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 46,621 hours, 10,270 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI INTO CAN TX RAMP, HAD CARGO FIRE LWR FWD LEVEL 3 ALERT.  COMPLIED QRH CALLED FIRE DEPT, ASKED FOR FX MECHANIC TO INSPECT EXTERIOR AIRCRAFT, NO FIRE  ACTUALLY OBSERVED.  REMOVED AND REPLACED LOWER CARGO NR 1 FIRE BOTTLE AS PER AMM 26-22-01-4, AND ALSO REMOVED AND REPLACED TWO DISCHARGE CARTRIDGES AS PER AMM 26-22-04-801.  PERFORMED THE OPS TEST OF THE LOWER CARGO SMOKE DETECTOR IAW AMM26-14-01-5, FOUND NORMAL. SO REPLACED THE 5 EA DETECTORS OF FWD LOWER CARGO (JUST REQUIRED  IN THE TSI 26-12/4016) IAW AMM 26-14-01-4, AND PERFORMED THE OPS TEST IAW AMM26-14-01-5, FOUND NORMAL.
